Alert archive / California / Areal Flood Warnings in 2012

Areal Flood Warning 1, NWS Eureka, CA

November 29, 2012Del Norte County, California

NWS Eureka, CA issued this areal flood warning at Nov 29, 2012, 6:26 PM PST for Del Norte County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2012, 6:26 PM PST (02:26 UTC)
Expired
Nov 29, 2012, 9:15 PM PST
In force
3 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
None

County Del Norte County, CA

The radar

The Medford radar (KMAX), 118 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 2.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
525 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WGUS46 KEKA 300226
FLWEKA

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EUREKA CA
626 PM PST THU NOV 29 2012

CAC015-300515-
/O.NEW.KEKA.FA.W.0001.121130T0226Z-121130T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEL NORTE CA-
626 PM PST THU NOV 29 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHWESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA...
  THIS INCLUDES THE CITY OF CRESCENT CITY...

* UNTIL 915 PM PST

* AT 626 PM PST DOPPLER RADAR HAS INDICATED WIDESPREAD RAINFALL OF 
AN INCH TO TWO INCHES ACROSS WESTERN DEL NORTE COUNTIES IN THE LAST 
TWO HOURS. THE CALIFORNIA HIGHWAY PATROL REPORTS NUMEROUS ROADS 
FLOODED WITH WATER INTO VEHICLES.

THE HEAVY RAINFALL IS ALSO RESULTING IN DOWNED TREES ON ROADWAYS 
BLOCKING HIGHWAYS AND SIDE STREETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE 
FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE 
ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4200 12383 4200 12382 4167 12397 4165 12412
      4166 12415 4173 12417 4174 12422 4176 12425
      4178 12427 4181 12424 4190 12421 4200 12421

$$

RPA
2 follow-up statements
647 
WGUS86 KEKA 300354
FLSEKA

FLOOD STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
754 PM PST THU NOV 29 2012

CAC015-300515-
/O.CON.KEKA.FA.W.0001.000000T0000Z-121130T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEL NORTE CA-
754 PM PST THU NOV 29 2012

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PST FOR URBAN
AREAS AND SMALL STREAMS IN NORTHWESTERN DEL NORTE COUNTY...

AT 749 PM PST...THE CALIFORNIA HIGHWAY PATROL HAS REPORTED MULTIPLE 
FLOODED ROADWAYS IN WESTERN PORTIONS OF DEL NORTE COUNTY. THE 
HEAVIEST RAINFALL HAS COME TO AN END AND THE WATER SHOULD BEGIN TO 
RECEDE. MULTIPLE TREES ARE ALSO DOWN ACROSS THE COUNTY CLOSING 
ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE 
FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE 
ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4200 12383 4200 12382 4167 12397 4165 12412
      4166 12415 4173 12417 4174 12422 4176 12425
      4178 12427 4181 12424 4190 12421 4200 12421

$$

RPA
043 
WGUS86 KEKA 300505
FLSEKA

FLOOD STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PST THU NOV 29 2012

CAC015-300515-
/O.EXP.KEKA.FA.W.0001.000000T0000Z-121130T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEL NORTE CA-
905 PM PST THU NOV 29 2012

...THE FLOOD WARNING WILL EXPIRE AT 915 PM PST FOR URBAN AREAS AND
SMALL STREAMS IN NORTHWESTERN DEL NORTE COUNTY...

A FLOOD ADVISORY REMAINS IN EFFECT.

LAT...LON 4200 12383 4200 12382 4167 12397 4165 12412
      4166 12415 4173 12417 4174 12422 4176 12425
      4178 12427 4181 12424 4190 12421 4200 12421

$$

RPA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this areal flood warning went out at Nov 29, 3:56 PM PST, 2 hours 30 minutes earlier.

Area forecast discussion, Nov 29, 3:56 PM PST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
356 PM PST THU NOV 29 2012

.SYNOPSIS...A PACIFIC STORM SYSTEM WILL CONTINUE TO BRING HEAVY
RAIN...GUSTY WINDS AND THE THREAT OF THUNDERSTORMS TO THE COAST
OVERNIGHT. PERIODS OF MODERATE TO HEAVY RAIN AND STRONG WINDS WILL
CONTINUE INTO THE WEEKEND AS MORE STORMS IMPACT THE REGION.
&&

.DISCUSSION...SLOW MOVG PAC STORM CONTINUES TO BRING MDT TO HEAVY
RAIN AND GUSTY WINDS TO NW CA. UPPER LOW CENTERED NEAR 45N/140W
WILL REMAIN FAIRLY STATIONARY INTO THE WEEKEND BEFORE MOVG INLAND
SUN. DISTURBANCES ROTATING AROUND THIS TROUGH AND EJECTING ACROSS
THE REGION WILL MAINTAIN PERIODS OF MDT TO HEAVY RAIN AND GUSTY
WINDS THROUGH THE WEEKEND. THE FIRST IMPULSE PASSED THROUGH THIS
MORNING WITH 1-3" 3HR RAINFALL AND GUSTS TO 40-50 MPH WITH HIGHER
ELEVATIONS ACROSS THE INTERIOR GUSTING UP TO 65-80 MPH. SAT
IMAGERY SHOWS ANOTHER WAVE ROUNDING THE BASE OF THE TROUGH ATTM
WITH PLENTY OF LTG STRIKES OFFSHORE. INCLUDED SCHC TSTMS OVERNIGHT
THROUGH FRI MORNING OVER THE COASTAL WATERS AND ALONG THE REDWOOD
AND MENDO COAST ZONES. WINDS ALONG THE REDWOOD COAST HAVE EASED
WITH GUSTS UP TO 25-30 MPH THIS AFTERNOON SO CANCELLED THE WIND
ADVISORY. RAWS SITES CONTINUE TO SHOW GUSTS TO 50-60 MPH ABOVE
2KFT ACROSS THE NORTHCOAST INTERIOR...SO MAINTAINED WIND WARNING
THROUGH THIS EVENING. THE HEAVIEST RAINS AND STRONGEST WINDS
WILL SHIFT SLOWLY S OVERNIGHT WITH GUSTS TO 40-50 MPH DEVELOPING
ALONG THE MENDO COAST. THEREFORE...ELECTED TO HOIST A WIND
ADVISORY FOR THE MENDO COAST OVERNIGHT. PRECIP CHCS/RATES WILL
EASE FRI WITH LGT SHOWERS LINGERING THROUGH THE AFTERNOON. ANOTHER
SHORT WAVE WILL PASS OVER THE AREA SAT BRINGING ANOTHER ROUND OF
HEAVY RAIN/GUSTY WINDS. RAINFALL AMOUNTS WITH THIS SYSTEM EXPECTED
TO BE WIDESPREAD 2-4 INCH WITH LOCALIZED AMOUNTS TO 6-8 INCHES.
THIS WILL RESULT IN FURTHER RISES ON MAINSTEM RIVERS WITH THE
NAVARRO...EEL...KLAMATH...VAN DUZEN AND RUSSION RIVERS ALL
EXPECTED TO REACH ACTION OR FLOOD STAGE. LONG WAVE TROUGH AXIS
SHIFTS INLAND SUN WITH ZONAL FLOW/BROAD RIDGING BRINGING A BRIEF
DRYING EARLY NEXT WEEK. MODELS SHOW ANOTHER STORM SYSTEM WITH THE
POTENTIAL TO BRING ANOTHER ROUND OF GUSTY WINDS/HEAVY RAINS TO THE
REGION NEXT TUE.
&&

.AVIATION...MVFR TO LIFR CONDITIONS WILL CONTINUE AT KCEC, KACV AND
KUKI THROUGH FRIDAY AS A SERIES OF LOW PRESSURE TROUGHS MOVES
THROUGH THE AREA. THE LOW PRESSURE TROUGHS WILL CONTINUE PRODUCING
SHOWERS AT TIMES, GUSTY WINDS AND CLOUDY SKIES AT THE AIRPORTS.
THEREFORE CEILINGS AND/OR VISIBILITIES WILL CONTINUE REDUCED AT THE
THREE AIRPORTS.
&&

.MARINE...SOUTHERLY WINDS WILL INCREASE OVER THE WATERS THIS EVENING
AND TONIGHT ASSOCIATED WITH THE LOW PRESSURE SYSTEM OFFSHORE.
THEREFORE GALE WARNINGS WILL REMAIN IN EFFECT OVER THE WATERS
TONIGHT AND EARLY FRIDAY. SEAS WILL REMAIN ELEVATED THROUGH FRIDAY.
THE WINDS AND SEAS WILL GRADUALLY DECREASE OVER THE WATERS THIS
WEEKEND AND EARLY NEXT WEEK. HOWEVER A LARGE WESTERLY SWELL WILL
MOVE ACROSS THE WATERS SUNDAY. THEREFORE SMALL CRAFT ADVISORIES ARE
LIKELY THIS WEEKEND AND EARLY NEXT WEEK DUE TO THE SEAS.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM PST THIS EVENING ABOVE 2000 FEET FOR
CAZ003.
FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ001>004-076.
WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM PST FRIDAY CAZ002.
GALE WARNING UNTIL 10 AM PST FRIDAY FOR PZZ450-455-470-475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 29, 3:26 PM PST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
326 PM PST THU NOV 29 2012

CAZ003-302330-
NORTH COAST INTERIOR-
326 PM PST THU NOV 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

A STORM SYSTEM WILL CONTINUE TO BRING HEAVY RAIN AND GUSTY WINDS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH ABUNDANT RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS.
FLOODING IN SOME LOCATIONS ON THE MAINSTEM RIVERS IS EXPECTED.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-302330-
REDWOOD COAST-
326 PM PST THU NOV 29 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A STORM SYSTEM WILL CONTINUE TO BRING HEAVY RAIN AND GUSTY WINDS
OVERNIGHT ALONG WITH THE THREAT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH ABUNDANT RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS.
FLOODING IN SOME LOCATIONS ON THE MAINSTEM RIVERS IS EXPECTED.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-076-302330-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
326 PM PST THU NOV 29 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A STORM SYSTEM WILL CONTINUE TO BRING HEAVY RAIN AND GUSTY WINDS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH ABUNDANT RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS.
FLOODING IN SOME LOCATIONS ON THE MAINSTEM RIVERS IS EXPECTED.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-302330-
MENDOCINO COAST-
326 PM PST THU NOV 29 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

A STORM SYSTEM WILL CONTINUE TO BRING HEAVY RAIN AND GUSTY WINDS
OVERNIGHT ALONG WITH THE THREAT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH ABUNDANT RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS.
FLOODING IN SOME LOCATIONS ON THE MAINSTEM RIVERS IS EXPECTED.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 29, 6:11 PM PST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
611 PM PST THU NOV 29 2012

CAZ001-003-300245-
DEL NORTE CA-
611 PM PST THU NOV 29 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  DEL NORTE COUNTY IN NORTHWEST CALIFORNIA

UNTIL 645 PM PST

AT 608 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GASQUET...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM....ALONG WITH
HEAVY RAIN. ADDITIONAL SHOWERS WILL IMPACT COASTAL AND SOUTH CENTRAL
PORTIONS OF DEL NORTE COUNTY BRINGING STRONG WINDS AND HEAVY RAIN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4200 12369 4151 12397 4149 12407 4172 12416
      4175 12421 4201 12405
TIME...MOT...LOC 0211Z 207DEG 51KT 4190 12398

RPA
Local storm report, Nov 29, 6:16 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
616 PM PST THU NOV 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     LIGHTNING        GASQUET                 41.85N 123.97W
11/29/2012                   DEL NORTE          CA   PUBLIC

            CONTINOUS THUNDERSTORM WITH NUMEROUS LIGHTNING FLASHES
            OVERHEAD HEADING TOWARD THE EAST NORTH EAST. ASSOCIATED
            WINDS VERY STRONG.

&&

ASHFORD
Local storm report, Nov 29, 6:24 PM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
624 PM PST THU NOV 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     FLOOD            CRESCENT CITY           41.74N 124.16W
11/29/2012                   DEL NORTE          CA   LAW ENFORCEMENT

            VICINITY OF CRESCENT CITY...SANDMINE RD...ROADWAY
            FLOODED.

0551 PM     FLOOD            CRESCENT CITY           41.79N 124.19W
11/29/2012                   DEL NORTE          CA   LAW ENFORCEMENT

            VICNITY OF CRESCENT CITY NORHT...LAKE EARL
            DRIVE...FLOODING.

0551 PM     FLOOD            CRESCENT CITY           41.71N 124.14W
11/29/2012                   DEL NORTE          CA   LAW ENFORCEMENT

            VICNITY OF CRESCENT CITY ON ENDERT BEACH RD...FLOODING.

&&

ASHFORD

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 4:59 PM PSTAreal Flood AdvisoryEKADel Norte4 hr
Nov 29, 5:34 PM PSTAreal Flood AdvisoryEKAHumboldt4 hr
Nov 29, 6:11 PM PSTSpecial Weather StatementEKADel Norte34 min
Nov 29, 7:31 PM PSTSpecial Weather StatementEKA44 min
Nov 29, 7:42 PM PSTSpecial Marine WarningEKA33 min
Nov 29, 8:17 PM PSTSpecial Marine WarningEKA28 min
Nov 29, 8:20 PM PSTSpecial Weather StatementEKADel Norte25 min
Nov 29, 9:02 PM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity3 hr
Nov 29, 10:05 PM PSTAreal Flood AdvisoryEKAMendocino6 hr
Nov 30, 3:15 AM PSTGale WarningEKA24 hr
Nov 30, 3:15 AM PSTSmall Craft AdvisoryEKA41 hr
Nov 30, 2:31 PM PSTFlood WatchEKA44 hr
Nov 30, 2:31 PM PSTHigh Wind WatchEKA13 hr
Nov 30, 3:19 PM PSTRiver Flood WatchEKAMendocino18 hr
Nov 30, 3:19 PM PSTRiver Flood WatchEKAMendocino18 hr

Nearby

Areal Flood Warnings in California, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.